# SDR 2003UALA00641

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 23,609 hours, 2,970 cycles
- Engine: Pwa PW4090
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SCALLOPS GOUGED ON SEAT TRACK - RBL 77 STA 1000-1022.  MAJOR REPAIR ACCOMPLISHED.  SEAT TRACK SECTION WAS REPLACED FROM STA 1000 TO 1082.  INSTALLED REPAIR SPLICE AT STA 1022.
